Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
bizz

How Can I Tell If I'm Overloading My System Or Just Getting Through The Candida?

Recommended Posts

I made the connection between antibiotics with yeast in them and at least some of the acne I have no idea what I'm seeing.

I suspect there is something amiss because multivitamins I could take safely last year are causing horrible pimples that seemingly have no fluid in them.

I am experiencing increased hair growth and walnut-sized pimples two weeks before my period, as usual. I am on an antifungal medication.

The big pre-period breakout coincided with taking probiotics for the first time in a while.

I am still bloated and rashy in a way I wasn't last summer, when I started the antibiotics (and they worked wonderfully, and it was an incredible relief).

I don't know what to do. I would like to get normal again and rebalance myself, but based on the flu like symptoms I feel now and hormonal acne...I can't tell what this is. I am actually scared to take Glutamine or anything to heal "leaky gut" because the breakouts are HORRIBLE, and the physical side effects are uncomfortable. I don't know how to kill the antibiotics-induced candida and balance that with overloading my system.

I know I need to see an endo as well.

The other problem is this--every "cleansing" agent, be it Neem, Bromelain, or Quercetin, that I could use in the beginning is now showing up as pimples.

When does the candida die off stop, and how will I know? How do I even know if that's what's causing the acne now?

Edited by bizz
Link to comment
Share on other sites

Maybe you have an autoimmune disorder or your immune system is in overdrive. So taking "cleansing" agents or anything that stimulate immune responses is making things worse.

Link to comment
Share on other sites

Maybe you have an autoimmune disorder or your immune system is in overdrive. So taking "cleansing" agents or anything that stimulate immune responses is making things worse.

I sent you a message before I saw this, so sorry for excess.

I can see I'm having excessive responses, but it's killing me, because my hair and skin feel awful as a result; I haven't felt "clean" in a year because of the ongoing dermatitis or whatever it is on my scalp. It's making my hair fall out.

I don't know what specialist to consult other than asking for blood tests for candida and all my derms just shrug, inject the zits that are now primarily allergic as often as hormonal, and send me away. (Allergist, maybe?)

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×